# SDR ASAA2023080944501

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 34,773 hours, 11,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK @ M1672 REF AMM 33-51-06-960-805. 1 C/B OPENED, TAGGED, AND RESET. ALL OP TESTS PASS. ALL EMERGENCY LTS AT R2 DOOR OPERATIONAL.
